# SDR JJBA2019021109003

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 33,779 hours, 21,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Part number: BA50933901
- Part serial: C02837
- Condition: Inoperative
- Location: Battery Pack
- Part time: 3,846 hours, 3,753 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXTERNAL FWD EMERGENCY LIGHT OUT. REMOVED AND REPLACED #2 EMERGENCY LIGHT BATTERY CRADLE. OPS CHECK SAT.
